Research ArticleOpen accessAll words, across the recordA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
34 articles for “Probability Distributions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessAll words, across the recordDistribution of Records Defined on Ordered Words Representing Lattice PathsA. M. Alahmadi, E. A. MahmoudJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 18 Jul 2011 · 6,998 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordAnalysis of Decision Trees in Context Clustering of Hidden Markov Model Based Thai Speech SynthesisSuphattharachai ChomphanJournal of Computer Science, Vol. 7, Issue 3 · 7 Mar 2011 · 6,844 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA General Probability Distribution Using Burmann Power SeriesRichard F. Patterson, Pali SenJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,290 accessesView PDFCite